# SDR 29GA94152122811A

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,257 hours, 37,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 12943004520
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE C-2 INSPECTION DISCOVERED RIGHT FORWARD EMERGENCY EXIT DOOR OUTSIDE HANDLE STIFF (HARD TO OPEN.  LUBRICATED RIGHT FORWARD EMERGENCY EXIT DOOR OUTSIDE HANDLE.
